# SDR DL73S050091

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 52,365 hours, 39,668 cycles
- Engine: Pwa JT8D15A
- Engine time: 49,579 hours, 32,211 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 49,579 hours, 32,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 7000 FT CLIMB EPR 250 - CLIMBING CLEAN HEARD LOUD BOOM WITH A/C SHUDDER ONCE.  ALL ENG IND NORM AND STEADY.  PNEU NORM.  NO VISIBLE DAMAGE FROM CABIN F/A'S.  ATB CVG UNEVENTFUL.  DECLARED EMERGENCY WITH CVG DEPT CONTROL.  BORO BOTH ENGINES, OK.  FOUND LEFT ENGINE ANTI-ICE VLV LIGHT   FLICKERING AT POWER.  REPLACED ANTI-ICE VLV, OPS CHECKS OK.
